The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1007 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 3, 1986, pp. 253–264
DOI: 10.4171/ZAA/197

Published online: 1986-06-30

Zum Beweis einer Jackson-Typ-Ungleichung mit Hilfe spezieller Kommutatoren

Elias Wegert[1]

(1) Bergakademie Freiberg, Germany

We study the commutators of some differential operators and operators connected with the error of approximation for proving an inequality of Jackson-type for trigonometrical polynomials in a scale of (anisotropic) Sobolev spaces (with weight). The results are applicable to construct systems of functions with high degree approximation satisfying given boundary conditions.

No keywords available for this article.

Wegert Elias: Zum Beweis einer Jackson-Typ-Ungleichung mit Hilfe spezieller Kommutatoren. Z. Anal. Anwend. 5 (1986), 253-264. doi: 10.4171/ZAA/197